An algorithm to improve parameterizations of rational Bezier surfaces using rational bilinear reparameterization Article

Yang, Yi-Jun, Zeng, Wei, Yang, Cheng-Lei et al. (2013). An algorithm to improve parameterizations of rational Bezier surfaces using rational bilinear reparameterization . 45(3), 628-638. 10.1016/j.cad.2012.10.048

International Collaboration

cited authors

  • Yang, Yi-Jun; Zeng, Wei; Yang, Cheng-Lei; Deng, Bailin; Meng, Xiang-Xu; Iyengar, S Sitharama

fiu authors

publication date

  • March 1, 2013

keywords

  • CURVES
  • Computer Science
  • Computer Science, Software Engineering
  • GENERATION
  • INTERPOLATOR
  • PARAMETRIC SURFACES
  • Rational Bezier surfaces
  • Rational bilinear reparameterization
  • SPLINES
  • Science & Technology
  • Surface parameterization
  • TESSELLATION
  • TRIMMED NURBS SURFACES
  • Technology

Digital Object Identifier (DOI)

start page

  • 628

end page

  • 638

volume

  • 45

issue

  • 3